# SDR SIMA20140707001

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,556 hours, 31,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN AFTER ARRIVAL, EXCESSIVE FORCE REQUIRED.  LUBRICATED DOOR GUIDES & PERFORMED OPERATIONS CHECK IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
